# SDR A6WA201643882

- Difficulty date: May 12, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR SUPPORT HAS CORROSION ON INBD & OTBD SIDES, BETWEEN FS 574.00 - 621.00.  REPAIRED FLOOR SUPPORT ON INBD & OTBD SIDES, BETWEEN FS 574.00 & SF 621.00 IAW EA CRJ253-00377 DATED 5 9 2016 & REO 601R-53-00-005 REV B DATED 2011 01 06.
